Open Access
2013 Blei's Inequality and Coordinatewise Multiple Summing Operators
Dumitru Popa, Gord Sinnamon
Publ. Mat. 57(2): 455-475 (2013).


Two inequalities resembling the multilinear Hölder inequality for mixed-norm Lebesgue spaces are proved. When specialized to single-function inequalities they include a pair of inequalities due to Blei and a recent extension of Blei's inequality. The first of these inequalities is applied to give explicit indices in a known result for coordinatewise multiple summing operators. The second is used to prove a complementary result to the known one, again with explicit indices. As an application of the complementary result, a sufficient condition is given for a composition of operators to be multiple summing.


Download Citation

Dumitru Popa. Gord Sinnamon. "Blei's Inequality and Coordinatewise Multiple Summing Operators." Publ. Mat. 57 (2) 455 - 475, 2013.


Published: 2013
First available in Project Euclid: 12 December 2013

zbMATH: 1286.26017
MathSciNet: MR3114778

Primary: 26D15
Secondary: 47B10 , 47H60‎

Keywords: Blei's inequality , Bohnenblust-Hille inequality , mixed-norm space , multiple summing operator

Rights: Copyright © 2013 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.57 • No. 2 • 2013
Back to Top